ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Flow of a micropolar fluid in a tube with sinusoidal deformation

Devi, R Girija (1973) Flow of a micropolar fluid in a tube with sinusoidal deformation. In: Zeitschrift für Angewandte Mathematik und Physik, 24 (3). pp. 375-385.

[img] PDF
16.pdf - Published Version
Restricted to Registered users only

Download (385Kb) | Request a copy
Official URL: http://www.springerlink.com/content/hq4772k5224784...

Abstract

The flow of a micropolar fluid for sinusoidally deforming boundaries is discussed in detail. The velocity and microrotation fields and the streamfunction are determined and plotted under the assumption of small deformations.

Item Type: Journal Article
Additional Information: Copy right of this article belongs to springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 06 Jan 2010 11:11
Last Modified: 19 Sep 2010 05:44
URI: http://eprints.iisc.ernet.in/id/eprint/23032

Actions (login required)

View Item View Item